Orbifold Hurwitz numbers and Eynard-Orantin invariants

Norm Do, Oliver Leigh, Paul Norbury

Research output: Contribution to journalArticleResearchpeer-review

19 Citations (Scopus)


We prove that a generalisation of simple Hurwitz numbers due to Johnson, Pandharipande and Tseng satisfies the topological recursion of Eynard and Orantin. This generalises the Bouchard-Mariño conjecture and places Hurwitz-Hodge integrals, which arise in the Gromov-Witten theory of target curves with orbifold structure, in the context of the Eynard-Orantin topological recursion.

Original languageEnglish
Pages (from-to)1281-1327
Number of pages47
JournalMathematical Research Letters
Issue number5
Publication statusPublished - 2016

Cite this